# SDR AALA202212133908

- Difficulty date: October 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREFORMED PERMANENT REPAIR TO RIGHT HAND VERTICAL PRESSURE DECK WEB LOCATED AT BS 663 FROM RBL 15 TO RBL 45. REPAIRED PER SRM 57-10-10-2R-3, AND EA 340218.
